# SDR IPXA2025080476560

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 74,309 hours, 25,469 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR - YELLOW PUSH TO, SECURE LEVER WILL NOT ENGAGE TO THE LOCK/SECURE POSITION WITH THE ENTRY DOOR CLOSED. PERFORMED ADJUSTMENT OPS CHECK OF ENTRY/SERVICE DOOR INTERLOCK PAWL. OPS CHECK GOOD AT THIS TIME REF AMM 52-11-26-710-801
